# SDR DL73K982610

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65469226
- Condition: Corroded
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT AND RT MLG SIDE STRUT SUPPORT FITTING, BS 685.  REPAIR FOR OVERSIZE LUG BORES.  THE LUG BORES OF THE LT AND RT MLG SIDE STRUT SUPPORT FITTINGS AT BS 685 WERE FOUND CORRODED.  THE LUG BORES WERE OPENED A MAX OF .11 IN DIAMETER. STEEL REPAIR SLEEVES WERE INSTALLED TO RESIZE THE HOLE BORES TO NOMINAL DIAMETER.  THE REPAIR WAS ACCOMPLISHED PER ER/A 366342-14, REV A.
